Biblioteca de la Universidad Complutense de Madrid

Classification of n-dimensional subvarieties of G(1,2n) that can be projected to G(1,n+1)

Impacto

Arrondo Esteban, Enrique y Sierra, José Carlos y Ugaglia, Luca (2005) Classification of n-dimensional subvarieties of G(1,2n) that can be projected to G(1,n+1). Bulletin of the Londn Mathematical Society, 37 (5). pp. 673-682. ISSN 0024-6093

URL Oficial: http://journals.cambridge.org/abstract_S002460930500473X



Resumen

A structure theorem is given for n-dimensional smooth subvarieties of the Grassmannian G(1, N); with N >= n + 3, that can be isomorphically projected to G(1, n + 1). A complete classification in the cases N = 2n + 1 and N = 2n follows, as a corollary.


Tipo de documento:Artículo
Palabras clave:Varieties; lines
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:14824
Depositado:18 Abr 2012 09:27
Última Modificación:18 Abr 2012 09:27

Sólo personal del repositorio: página de control del artículo